# SDR SWIA2020090452241

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HAS CORROSION ON ITS AFT FACE (MARKED).  C-CHECK RO 9/1/2020.  REMOVED CORROSION FROM THE SERVICE DOOR AFT PAN, REF. CRJ200 SRM AND FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH MHIRJ REO.  PERFORMED PRESSURE CHECK REF CRJ 200 AMM, CHECK GOOD.  COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR FURTHER DETAILS.
